# SDR COMA9630166

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132886
- Condition: Cracked
- Location: Propeller
- Part time: 18,623 hours
- Component: R3894123F25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER ASSEMBLY ORIGINALLY REMOVED FOR EXCESSIVE GREASE LEAK.  UPON DISASSEMBLY AND INSPECTION A CRACK WAS OBSERVED IN THE BLADE ROOT OUTER SLEEVE.  CRACK IS APPROXIMATELY 6 INCHES IN LENGTH AND HAS BEEN CONFIRMED BY DYE PENETRANT INSPECTION.  BLADE HAS BEEN REMOVED FROM SERVICE AT THIS TIME.
